Generalized graph entropies
Version of Record online: 28 JUN 2011
Copyright © 2011 Wiley Periodicals, Inc.
Volume 17, Issue 2, pages 45–50, November/December 2011
How to Cite
Dehmer, M. and Mowshowitz, A. (2011), Generalized graph entropies. Complexity, 17: 45–50. doi: 10.1002/cplx.20379
- Issue online: 12 NOV 2011
- Version of Record online: 28 JUN 2011
- Manuscript Accepted: 5 APR 2011
- Manuscript Revised: 4 APR 2011
- Manuscript Received: 3 MAR 2011
- U.S. Army Research Laboratory
- U.K. Ministry of Defense. Grant Number: W911NF-06-3-0001
- Austrian Science Funds. Grant Number: P22029-N13
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!